# SDR REXA2024102501013

- Difficulty date: October 20, 2023
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 34,428 hours, 24,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH67036116
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-061 REV -- / ENDEAVOR AIR EO R5395 BLIND BOLTS ON THE PRESS FLOOR SILL DECK R/R, FOUND THE R/H FS 792, BL 43 TO HAVE ONE AREA OF CORROSION THAT WILL REQUIRE AN ENGINEERING DISPOSITION.  REPAIRED RH SILL DECK AT FS 792, BL 43 IAW MHIRJ REO 690-53-41-430 REV -- DATED 2023-10-31.
